Consult Online With India's Top Doctors
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

I have taken abortion pill after medical consultation on 31 August and started bleeding. Now, it's my 5th day and m still bleeding moderately. I am feeling some weakness and back pain. Please tell me what should I do to fight this situation as my hemoglobin is 8 only.

1 Doctor Answered
It is normal to face bleeding for 7 days after taking abortion pill. If you have excessive bleeding that lasts for more than 10 days then you have to visit gynaecologist.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.